# SDR CALA2021121302356

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 64,726 hours, 28,420 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 31335099001
- Part serial: 8078
- Condition: Inoperative
- Location: 2l&2r
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OVER 2L AND 2R ARE ON. ALL OTHERS ARE OFF. BITE TEST FAULT AS FOLLOWS ATA 33-51-38 ,EPSU INT LOAD AFT L. REPLACED EPSU 13WL AND BATTERY PER AMM 33-51-38-000-001-A, AMM 33-51-38-000-002-A . OP CHECKS GOOD . ADD EMP:U102091 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1144304  SN OFF 8078 ACP IDT INSPECTION OF EPSU INSTALLATION AND OPS CKS. CKS OK. POWER SUPPLY, C  OFF 31-3350-9-9001 8078 ON 31-3350-9-9001 3850
